Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Continuous menstrual bleeding, pain on left side, lower back. Tubal ligation after 4th delivery. Suggestions?

Hi Im 27yrs old with 4 kids and a year ago I had my 4th by surprise after having essure. After having him I had a tubal ligiation and my periods started back fine and then they came like every 2 months then I went 3 months without 1, now I have been bleeding 15 days and counting which has been very painful (left side hurting, and lower back) Is there any possible explanation for this? Could my insicion hernia have something to do with the bleeding?
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Some amount of menstrual disturbance is expected to be seen after tubal ligation some times. Sudden changes in weight, child bearing, lactation and the disturbed hormonal milieu, all cause cycle disturbance. Yet, you should see a gynecologist for a proper assessment and treatment. Incision hernia does not cause cycle disturbances, unless the surgery is recent, as any stress disturbs the cycles. Hope you find this information useful. Wish you good health.
Answered: Mon, 17 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor